# SDR UPS03840743

- Difficulty date: May 19, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  AFT PIT FS 1127 AT RBL 49 LOWER FLANGE OF SEAT TRACK IS CRACKED.  REMOVED DAMAGED SEAT TRACK.  REC'D NEW SEAT TRACK, DRILLED IAW DC8 SRM 51-1-24.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SEAT TRACK IAW DC8 SRM 51-3-0.
